Add like
Add dislike
Add to saved papers

Acute anterior uveitis following intravitreal injection of bevacizumab.

BACKGROUND AND OBJECTIVE: To report five cases of iritis after intravitreal injection of bevacizumab.

PATIENTS AND METHODS: The clinical charts of patients who received intravitreal injections of bevacizumab or ranibizumab from January 2009 to September 2011 by one physician were retrospectively reviewed.

RESULTS: A total of 1,097 injections of bevacizumab and 571 of ranibizumab were administered. Five patients developed acute anterior uveitis and presented with severe pain, photophobia, conjunctival injection, and anterior chamber reaction 2 to 24 hours after intravitreal injection of bevacizumab. All five patients were treated with topical corticosteroids with rapid resolution of the inflammation.

CONCLUSION: Although uncommon, acute iritis is a complication of intravitreal injection of bevacizumab.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app